Mayo Clinic Connect
How many of you that suffer from Panic, Anxiety and Depression find that their symptoms are worse in the morning and gradually get better towards evening?
Liked by lauren123, Teresa, Volunteer Mentor, paracat, Parus ... see all
Hi, its my second day on citalopram 10mg. I take it in the morning with breakfast. Yesterday was ok. Last night was the first night. I did fall asleep ok. But I woke up at 4:00. Anxious, tensed, almost pannicky, worst than before. I didnt feel good at all. Im a little better now. I did take my dose this morning. I guess it will be the same tomorrow. Hope it doesnt last to long..
Liked by Merry, Volunteer Mentor
@manno: Your anxiety needs to be controlled till the Citalopram starts working. Please talk to your doctor about prescribing an anti-anxiety drug on a short-term basis, so you don't feel anxious in the morning and sleep well at night. 1 mg of Ativan at night is not enough. Control of anxiety is very important and should not be neglected. You have suffered enough. In addition, perhaps your dose of Citalopram needs to be increased to 20 mg/day. Don't worry too much about the Benzodiazepines. They have an important role in controlling anxiety. Please keep posting updates on your progress. God bless you.
Liked by Parus, manno
Jump to this post
Thanks @pankaj. My doctor did prescribe ativan anough so I can take up to 3 x 1mg. "If needed" To be honnest I think I m a bit surprised by the intensity of all this. And I ve always try to stick to 1mg. But now youre right it doesnt work… Ive just take 1mg .
Liked by Parus, Merry, Volunteer Mentor
@merprep Thanks for the information on morning anxiety Medication be is caffeine I think as I read through them all I think this is what trigger it I like ve coffee but will try to drink it later in day see if it makes a difference.
Thank you so much for your email. It has helped me ………seeing what you are seeing. Maybe there is something to that God Bless Patti
Brit- Who is Patti?
Sometimes it takes a few days for your medication to take effect. Hoping you are feeling better today but please may I add….if it isn't call your doctor he might be able to help with another medication. There are so many different medications out there even the doctors get confused. God Bless and hoping you will feel better. Me still the same anxious and depressed. Back to the doctor for me God Bless You Patti
Liked by Teresa, Volunteer Mentor
Patti is someone that has gone through pure "hell" with depression for the past few years. I wrote to you all about 6 months ago and all were so helpful and caring. Does this help? Patti
Liked by Teresa, Volunteer Mentor, Parus, Merry, Volunteer Mentor
@brit Be sure to let patti know how sad it is to have endured so much. Takes a lot of strength.
thank you for your kind words…..very much appreciated. I am running out of strength but will continue on Patti
I do expect that citalopram won't work right away. I guess I should continue for a few weeks, before thinking to change, unless the side effects become to difficult. For now with ativan it seems to be ok. Thanks to @pankaj. I m very grateful to have found this group. It helps a lot. Feeling less alone. I particulary appreciate that everyone is understanding, non judgemental.
Liked by Lisa Lucier, Connect Moderator, Parus
My mornings are definitely worse. Feelings lift as the day goes on. It would be awful to know I had to feel this way all day. Coffee and a good breakfast helps. Also I have to take my little dog out for a walk first thing. I believe the combination helps to lift me. 🙂
Some sunlight would be a help, but we’vehad so many rainy, cloudy days here in the Atlanta area. I’m planning on purchasing a light box because I’ve heard it helps a lot of people.
Liked by Parus
It has been happening to me for several years now.. have tried many helpful activities… meditation, deep breathing, mindfulness etc.. I go to bed, feeling okay in the evening.. however, each morning I am greeted upon waking with the same feeling of anxiety , panic and a sad feeling,
I have the same situation with my sleep at night. I feel calmer and more energetic at night. I know I should be asleep no later than 10 or 11:00. I want to watch movies and snack. Then in the morning I have that horrible rushed anxious feeling.
I am taking Cymbalta, Remeron as needed for sleep and recently added Trintellix 10 mg. Trintellix seems like a placebo as I am not getting relief from anxiety and depression.
Someone mentioned Abilify which works like a CHARM by giving me energy and desire to get out of bed!
My concern is the WEGHT GAIN
that the Abilify seems to encourage.
Does anyone else experience the same side effect with Abilify?
Bless your heart your not alone believe me. God Bless
I also feel very anxious in the morning and I do not know why.
version 22.214.171.124.2.9Page loaded in 0.529 seconds